# SDR DALA2017092907158

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 116,484 hours, 14,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO FULLY OPEN THE L2 DOOR.  SECURED GIRT BAR IAW AMDS 2560-9901-26. OPS CHECKED GOOD AND PINS REMOVED. OK FOR SERVICE.
